# SDR AALA202305304706

- Difficulty date: May 23, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N945NN
- Make and model: Boeing 737823
- Aircraft serial: 33233
- Aircraft time: 26,046 hours, 12,102 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 651632333
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK L-3 WINDOW IS HAZED. REPLACED WINDOW PER AMM 56-11-21.
